# SDR JJBA20230628025

- Difficulty date: June 21, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 40,524 hours, 27,648 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR FUSE 1 INT, RADIO ALT ANTENNA NO 2 AFT LOWER DOUBLER AND BELLY SKIN FOUND CORRODED BTW FR 68-70. SKIN REPAIRED WITH A DOUBLER.
